MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID VENT MINI; CONDENSER, HEAT AND MOISTURE (

TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID VENT MINI; CONDENSER, HEAT AND MOISTURE (
Model Number IPN040673
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Ventilator Dependent (2395)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn (b)(4).
 
Event or Problem Description
It was reported that " we have had a family on caseload who has had issues with the humid-vent, they have been using them for a while.They had rang to have more stock as the white filter was falling out so was ineffective".No patient harm or injury reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the actual sample is not available for return.The manufacturer reports that in the current manufacturing procedure, 100% drop testing is conducted during the assembly process; thus, any defective products would be detected prior to release from the manufacturing facility.It was also reported that ten pieces of the same catalog number were taken from current production at the manufacturing facility to inspect for the reported defect.No visual issues were observed and all ten samples passed drop testing.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HUDSON HUMID VENT MINI
Common Device Name
CONDENSER, HEAT AND MOISTURE (
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11934976
Report Number8040412-2021-00157
Device Sequence Number3249632
Product Code BYD
UDI-Device Identifier04026704347810
UDI-Public04026704347810
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2025
Device Model NumberIPN040673
Device Catalogue Number10011
Device Lot NumberKMH20G0005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTILATOR; VENTILATOR